Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Appell polynomials whose generating function is meromorphic on its circle of convergence


Author: J. D. Buckholtz
Journal: Bull. Amer. Math. Soc. 79 (1973), 469-472
MSC (1970): Primary 30A62; Secondary 30A16
DOI: https://doi.org/10.1090/S0002-9904-1973-13222-7
MathSciNet review: 0315128
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. P. Boas, Jr. and R. C. Buck, Polynomial expansions of analytic functions, Ergebnisse der Mathematik und ihrer Grenzgebiete, N.F., Band 19, Academic Press, New York; Springer-Verlag, Berlin, 1964. MR 29 #218. MR 162914
  • 2. J. D. Buckholtz, Appell polynomial expansions and biorthogonal expansions in Banach spaces, Trans. Amer. Math. Soc. (to appear). MR 333210
  • 3. W. T. Martin, On Expansions in Terms of a Certain General Class of Functions, Amer. J. Math. 58 (1936), no. 2, 407–420. MR 1507163, https://doi.org/10.2307/2371049
  • 4. G. A. Read, Expansions in series of polynomials, J. London Math. Soc. 43 (1968), 655-657. MR 37 #4273. MR 228694

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A62, 30A16

Retrieve articles in all journals with MSC (1970): 30A62, 30A16


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13222-7

American Mathematical Society